# SDR SWAA2021120739830

- Difficulty date: November 2, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION WASTE SERVICE DOOR 145AL ON INTERNAL AND EXTERNAL SURFACE FUSELAGE EXTERIOR ; 2021-511806 / [01] TOOL USED: ULTRASONIC EQUIPMENT: P/N: 45MG S/N: 130063701 DUE DATE: 11-MAR-22; [02] TOOL USED: DIGITAL CALIPER; P/N:500-193-30; S/N:0000288; DUE DATE: 23-NOV-21.; [03] REPLACED WASTE SERVICE DOOR 145AL ON INTERNAL AND EXTERNAL SURFACE FUSELAGE EXTERIOR IAW B737-700 AMM 52-49-07-400-801; [04] REPLACED WASTE SERVICE DOOR 145AL ON INTERNAL AND EXTERNAL SURFACE FUSELAGE EXTERIOR IAW B737-700 AMM 52-49-07-400-801
